# SDR DALA1026280186

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 66,462 hours, 9,688 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO STRONG ELECTRICAL FUMES EXPERIENCED IN CRUISE.  THERMAL IMAGES INSP WAS CARRIED OUT BY THE STA FIRE SERVICE.  NO ABNORMAL HEAT SOURCE FOUND IN THE COCKPIT OR ELECTRICAL BAY.  THE FWD EQUIPMENT EXHAUST FAN WAS ISOLATED AS THE PROBLEM SOURCE.   MX PLACED THE EQUIPMENT EXHAUST FAN ON MEL 21-58-04.
